# SDR SABA020097

- Difficulty date: September 30, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8103
- Aircraft serial: 162
- Aircraft time: 33,828 hours, 31,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1306
- Part serial: NA
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

Aircraft 883 Flight 5018 from CLT to PGV. During pre-flight the aircrew reported that the emergency floor lights at row six would not test. Maintenance replaced bulbs and system ops checked good. Aircraft was returned to service.
